# SDR AALA202112105129

- Difficulty date: December 1, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 12,413 hours, 1,429 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 7001330H03
- Part serial: 3405
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Part time: 12,375 hours, 1,352 cycles
- Component: Engine, Ge, GENX1B70
- Component part number: GENX1B70P2
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS GROUNDED: ELEC GEN DRIVE L2 EICAS MESSAGE DURING CRUISE CLIMB, CREW FOLLOWED ECL AND DISCONNECTED L2 GENERATOR; FLIGHT DIVERTED TO ANC AND LANDED WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT: REPLACED L2 VARIABLE FREQUENCY STARTER GENERGATOR WITH SERVICEABLE UNIT IAW AMM 24-21-09, OPS CHECK GOOD.** (CLOSED)
